ePubs

The open archive for STFC research publications

You may experience service outages on ePubs over the coming days due to work being carried out to enhance our network infrastructure. The service should be considered at risk from 23/11 - 03/12.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/32500375
Record Status Checked
Record Id 32500375
Title Maxwell’s equations in a uniformly rotating dielectric medium and the Wilson–Wilson experiment
Contributors
Abstract
Organisation CI
Keywords
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Am J Phys 78, no. 11 (2010): 1181-1187. doi:10.1119/1.3456566 2010